# SDR CALA9700501

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN PYLON OUTER SKIN AT UPPER FORWARD CORNER OF PANEL NR 5824R.  A 1.25 INCH CRACK WAS FOUND IN INNER SKIN OF SAME AREA.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5430-01204.
